Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Medical abortion, used cytotec, 3 times and twice vaginally, only spotting and cramps, miscarriage unsuccessful

Yesterday I had a medical abortion using cytotec on the following basis doses 800g each four hours three times and then I had two vaginally .. But since yesterday I had only slight spotting and a very few unpainful cramps ? So my question is the miscarriage unsuccessful ? Ps : I am in a country where abortion is illegal ! Awaiting your kind reply as soon as possible
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Thanks for writing to us.
The medical termination of pregnancy with the help of pills can be done for only upto 7 weeks of pregnancy. Do confirm your period of gestation by an ultrasound scan.
The pills are to be taken only under medical supervision as they may cvause some life threatening complications. Please do not self mdicate yourself and consult a gynecologist for proper treatment.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor